# SDR CA190403004

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,046 hours
- Propeller: Hamstd 14SF5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 798038
- Condition: Broken
- Location: Fuel Probe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT SNAG: RH FUEL GUAGE UNRELIABLE, OVER READS SOMETIMES AND UNDER READS SOMETIMES.  MAINTENANCE INVESTIGATION: FUEL PROBE WIRING HARNESS CHECKED, STATIC DISCHARGERS CHECKED AND REAR SPAR BONDING CHECKED IAW ATR AMM. NO FAULTS FOUND. ALL PROBES INSPECTED IAW CMM AND FOUND PROBE 16QT AND PROBE 18QT WITH WHAT APPEARS TO BE BURNT WIRING INSIDE PROBES.(PLEASE SEE ATTACHED PHOTOS - THESE WERE TAKE USING BOROSCOPE). THESE PROBES WILL BE RECEIVED BACK IN YWG AND WILL BE HELD FOR SDR INVESTIGATION FOR 21 DAYS. (TC# 20190403004)
